A new variational formalism in the general theory of relativity
Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 78-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_1_a18,
author = {K. P. Stanyukovich},
title = {A new variational formalism in the general theory of relativity},
journal = {Doklady Akademii Nauk},
pages = {78--81},
year = {1964},
volume = {158},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a18/}
}
K. P. Stanyukovich. A new variational formalism in the general theory of relativity. Doklady Akademii Nauk, Tome 158 (1964) no. 1, pp. 78-81. http://geodesic.mathdoc.fr/item/DAN_1964_158_1_a18/